# SDR CALA2014081191933

- Difficulty date: August 6, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 73,630 hours, 12,726 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CAPTAIN REPORTED AFT GALLEY OVEN R53 EXHIBITED SIGNS OF OVERHEATING & POSSIBLE FLAMES ISSUING FROM THE OVEN.  OVEN WAS SHUTDOWN.  ACFT DIVERTED FOR THIS.  INSPECTION ACCOMPLISHED IAW MM 05-5 1-50.  NO DAMAGE TO SURROUNDING AREA OR WIRING.  CEILING PANELS REMOVED & AREAS INSPECTED, NO DAMAGE NOTED.  REPLACED OVEN, OPERATIONS CHECKED GOOD.
